Alert archive / Illinois / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 183, NWS St. Louis, MO

July 19, 20104 counties in Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 19, 2010, 12:13 PM CDT for 4 counties in Illinois. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2010, 12:13 PM CDT (17:13 UTC)
Expired
Jul 19, 2010, 1:00 PM CDT
In force
47 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Greene County, IL, Jersey County, IL, Macoupin County, IL, Montgomery County, IL

The radar

The St Louis radar (KLSX), 93 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 12:30 PM CDTTSTM WND DMGStandard City, IL80X60 POLE SHED DESTROYED NEAR INTERSECTION OF 2400N AND 1900E...DEBRIS TOOK DOWN NEARBY POWER LINES...DEBRIS STICKING OUT OF HOME EAST OF SHED
Jul 19, 12:45 PM CDTTSTM WND GST 40Girard, ILTHUNDERSTORM JUST BEGAN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 10:38 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
248 J/kg
Mixed-layer CIN
-358 J/kg
Mixed-layer LCL
1088 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

211 
WUUS53 KLSX 191713
SVRLSX
ILC061-083-117-135-191800-
/O.NEW.KLSX.SV.W.0183.100719T1713Z-100719T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1213 PM CDT MON JUL 19 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREENE COUNTY IN SOUTHWEST ILLINOIS...
  NORTHEASTERN JERSEY COUNTY IN SOUTHWEST ILLINOIS...
  MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
  WESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 100 PM CDT

* AT 1207 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS   
  UP TO 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING    
  FROM MURRAYVILLE TO ROODHOUSE TO 8 MILES WEST OF CARROLLTON...AND  
  MOVING SOUTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CARLINVILLE...VIRDEN...GILLESPIE...LITCHFIELD...STAUNTON...
  HILLSBORO...CARROLLTON...ATHENSVILLE...GREENFIELD...PALMYRA...
  KEMPER...GIRARD...SHIPMAN...FARMERSVILLE...WHITE OAK...
  WILSONVILLE...BENLD...RAYMOND...MOUNT OLIVE AND TAYLOR SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A 
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3914 8946 3899 8970 3900 8983 3927 9061
      3933 9062 3947 9041 3953 9040 3953 8953
      3936 8953 3935 8941
TIME...MOT...LOC 1712Z 294DEG 47KT 3959 9024 3943 9028
          3931 9047
WIND...HAIL 70MPH <.75IN

$$

BROWNING
2 follow-up statements
602 
WWUS53 KLSX 191750
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1250 PM CDT MON JUL 19 2010

ILC061-083-117-135-191800-
/O.CON.KLSX.SV.W.0183.000000T0000Z-100719T1800Z/
MONTGOMERY IL-JERSEY IL-GREENE IL-MACOUPIN IL-
1250 PM CDT MON JUL 19 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MACOUPIN...
GREENE...NORTHEASTERN JERSEY AND WESTERN MONTGOMERY COUNTIES UNTIL
100 PM CDT...

AT 1246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP 
TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
FARMERSVILLE TO 7 MILES EAST OF CARLINVILLE TO 5 MILES EAST OF 
SHIPMAN...MOVING SOUTHEAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  GILLESPIE...LITCHFIELD...STAUNTON...HILLSBORO...WHITE OAK...
  WILSONVILLE...BENLD...RAYMOND...MOUNT OLIVE...TAYLOR SPRINGS...
  PRUETT...WAGGONER...DORCHESTER...HORNSBY...HONEY BEND...HARVEL...
  WHITE CITY...BUTLER AND WALSHVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3914 8946 3899 8970 3900 8983 3927 9061
      3933 9062 3947 9041 3953 9040 3953 8953
      3936 8953 3935 8941
TIME...MOT...LOC 1748Z 294DEG 47KT 3940 8968 3924 8972
          3912 8992
WIND...HAIL 60MPH <.75IN

$$

BROWNING
923 
WWUS53 KLSX 191758
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1258 PM CDT MON JUL 19 2010

ILC061-083-117-135-191808-
/O.EXP.KLSX.SV.W.0183.000000T0000Z-100719T1800Z/
MONTGOMERY IL-JERSEY IL-GREENE IL-MACOUPIN IL-
1258 PM CDT MON JUL 19 2010

...THE SEVERE THUNDERSTORM WARNING FOR MACOUPIN...GREENE...
NORTHEASTERN JERSEY AND WESTERN MONTGOMERY COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 3914 8946 3899 8970 3900 8983 3927 9061
      3933 9062 3947 9041 3953 9040 3953 8953
      3936 8953 3935 8941
TIME...MOT...LOC 1758Z 294DEG 47KT 3935 8953 3919 8957
          3907 8977

$$

BROWNING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 11:22 AM CDT, 51 minutes earlier.

Area forecast discussion, Jul 19, 11:22 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1122 AM CDT MON JUL 19 2010

.UPDATE...
/1119 AM CDT MON JUL 19 2010/

HAVE UPDATED FORECAST TO ACCOUNT FOR MCS CURRENTLY STRETCHING FROM
JUST N OF COU TO NEAR HAE. SEE NO REASON THAT THIS COMPLEX WONT
CONTINUE TO ROLL SE FUELED BY THE EXTREMELY UNSTABLE AIRMASS OVER
W MO. MUCAPE CURRENTLY AT 4000 J/KJ...AND WILL PROBABLY GO UP AS
HEATING CONTINUES IN THE PRISTINE AMS.

TRUETT

&&

.DISCUSSION...
/324 AM CDT MON JUL 19 2010/

SOUTHWARD PROPAGATING MCS THAT DUMPED UP TO 9 INCHES OF RAIN AND LED
TO FLASH FLOODING ACROSS PARTS OF CRAWFORD...IRON...AND REYNOLDS
COUNTIES CONTINUES TO MOVE SOUTH INTO NORTHEAST ARKANSAS. LATEST IR
SATELLITE IMAGERY SHOWS BAND OF MID LEVEL CLOUDS DEVELOPING ALONG
AND NORTHEAST OF THE INSTABILITY GRADIENT FROM NORTHWEST MISSOURI TO
SOUTHEAST MISSOURI.

ANOTHER CHALLENGING FORECAST THIS MORNING AS THE FIGHT BETWEEN AN
ACTIVE STORM TRACK AND DANGEROUS HEAT AND HUMIDITY LOOKS TO RAGE
ACROSS OUR CWA THROUGH AT LEAST WEDNESDAY.

FOR TODAY...
HAVE PRETTY MUCH BLANKETED THE WESTERN HALF OF THE CWA WITH CHANCE
POPS THIS MORNING AS WEAK LOW LEVEL CONVERGENCE IS FORECAST TO
CONTINUE AND GIVEN THE LATEST IR SATELLITE TRENDS CAN'T RULE OUT
ISO/SCT TSRA DEVELOPING.

SIDED CLOSER TO THE COOLER NAM GUIDANCE FOR TEMPERATURES THIS
AFTERNOON AS MAV HAS BEEN TOO WARM. NEVERTHELESS...MIDDLE TO UPPER
70S DEWPOINTS WILL COMBINE WITH HIGHS IN THE LOW/MID 90S IN CENTRAL
MISSOURI TO WARRANT HEAT HEADLINES THIS AFTERNOON AND EVENING.  WAS
TEMPTED TO EXPAND THE HEAT ADVISORY FURTHER EAST...BUT CONVECTION
FROM LAST NIGHT HAS CAUSED DEWPOINT TEMPERATURES TO DROP INTO THE
MIDDLE 60S ACROSS MY EASTERN OZARK AND SOUTHEAST MISSOURI
COUNTIES. IN ADDITION...TOO MUCH UNCERTAINTY WITH CONVECTIVE
TRENDS TODAY...SO WILL LET THE DAYSHIFT EXPAND IF NECESSARY.

BOTH NCEP AND NSSL 4KM WRF SHOW QUITE A BIT OF CONVECTION DEVELOPING
THIS AFTERNOON ACROSS THE SOUTHERN CWA. SINCE THE 4KM IS THE ONLY
MODEL GUIDANCE THAT HAS PERFORMED WELL THE PAST 24 HOURS...I PUT
SOME STOCK INTO IT AND BUMPED UP POPS TO HIGH CHANCE/SCT WORDING
ACROSS THE SOUTHERN PORTION OF THE CWA.

MEANWHILE...CORFIDI VECTORS WOULD SUGGEST THAT THE DEVELOPING MCS IN
IOWA WILL DROP SOUTHEAST INTO OUR NORTHERN/MIDDLE CWA BY LATE
MORNING/EARLY AFTERNOON RESPECTFULLY. SPC HAS MUCH OF THIS AREA IN A
SLIGHT RISK JUST FOR THAT REASONING. HAVE INCREASED POPS TO LIKELY
ACROSS THIS AREA...BUT FURTHER REFINEMENT WILL BE NEEDED AS THIS
CONVECTIVE SYSTEM TAKES SHAPE THIS MORNING.

DIURNAL ACTIVITY WILL DIMINISH...BUT REINFORCED BOUNDARY/OUTFLOW MAY
BECOME THE FOCUS FOR MORE THUNDERSTORMS INTO THE OVERNIGHT AS LOW
LEVEL JET KICKS IN.

FRONT IS EXPECTED TO WAVER BACK AND FORTH ACROSS AT LEAST THE
NORTHERN HALF OF THE CWA THROUGH WEDNESDAY WITH CHANCES OF
THUNDERSTORMS CONTINUING ALONG AND NORTH OF THE BOUNDARY...AND HEAT
AND HUMIDITY BUILDING TO THE SOUTH. NOT CONFIDENT ENOUGH TO ISSUE
ANY HEAT HEADLINES AT THIS TIME GIVEN UNCERTAINTY ON LOCATION OF
AFOREMENTIONED BOUNDARY.

CVKING

&&

.AVIATION...
/636 AM CDT MON JUL 19 2010/

A LOOK OUT THE WINDOW REVEALED SEVERAL TOWERS GOING UP TO THE W
AND NW OF THE WFO. THIS SUGGESTS THAT THE TWO CELLS LOCATED SW OF
KSTL/KSUS ARE THE FIRST CELLS IN A DVLPG LINE THAT WILL GRADUALLY
BUILD NWD AND CONNECT WITH ONGOING CONVECTION ACROSS IA. HAVE
TIMED THESE CELLS INTO KSUS/KSTL WITHIN THE NEXT FEW HOURS. NEXT
CONCERN IS AFOREMENTIONED MCS OVER IA. PART OF THIS LINE SHOULD
CLIP KUIN EARLY IN THE TAF PD. THE MAIN PART OF THE LINE IS
EXPECTED TO ACCELERATE SEWD AND REACH KCOU/KSTL/KSUS BY AFTERNOON.

SPECIFICS FOR KSTL...DVLPG LINE OF TSRA LOCATED SW OF KSTL/KSUS
WILL REACH THE TERMINALS WITHIN THE NEXT FEW HOURS. MCS OVER IA IS
EXPECTED TO CONTINUE MOVING SEWD AND MAY REACH KSTL/KSUS BY AFTN.
IF THE MCS DOES NOT REACH KSTL/KSUS...SCT AFTN TSRA ARE EXPECTED
TO DVLP IN AN UNSTABLE ATMOSPHERE.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR AUDRAIN MO-BOONE
     MO-CALLAWAY MO-COLE MO-MONITEAU MO-OSAGE MO.

IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 19, 3:50 AM CDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
350 AM CDT MON JUL 19 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-201200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
350 AM CDT MON JUL 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

HEAT INDEX VALUES AROUND 105 DEGREES ARE EXPECTED ACROSS CENTRAL
MISSOURI THIS AFTERNOON AND EVENING. ELSEWHERE...HEAT INDEX VALUES
WILL TOP OUT AROUND 100 DEGREES.

A THUNDERSTORM COMPLEX WILL MOVE FROM IOWA INTO NORTHEAST MISSOURI
AND WEST CENTRAL ILLNIOIS LATE THIS MORNING...POSSIBLY REACHING EAST
CENTRAL MISSOURI BY EARLY AFTERNOON. THIS LINE OF THUNDERSTORMS
COULD BE SEVERE AND CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN
EXCESS OF 60 MPH.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
ACROSS THE REMAINDER OF THE FORECAST AREA. THESE THUNDERSTORMS
COULD BECOME STRONG AND CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WINDS.

THE THREAT OF THUNDERSTORMS WILL CONTINUE TONIGHT.

THUNDERSTORMS CAN PRODUCE LOCALLY HEAVY RAINFALL THAT COULD LEAD
TO FLASH FLOODING OF LOW LYING AREAS.

MODERATE FLOODING CONTINUES ALONG PARTS OF THE MISSISSIPPI RIVER.
PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE THREAT OF THUNDERSTORMS WILL CONTINUE TUESDAY AND WEDNESDAY.

HIGH LEVELS OF HEAT AND HUMIDITY WILL PERSIST TUESDAY THROUGH
SATURDAY...WITH HEAT INDEX VALUES CLIMBING TO AROUND 100 DEGREES
DURING THE AFTERNOON AND EARLY EVENING HOURS.

MODERATE FLOODING IS FORECAST TO CONTINUE ALONG PARTS OF THE
MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS
FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER AND FLOODING REPORTS TO
THE NATIONAL WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Jul 19, 11:36 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1136 AM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      3 E MONTICELLO          40.12N  91.66W
07/19/2010                   LEWIS              MO   LAW ENFORCEMENT

            ABOUT 3 INCHES OF WATER WAS OVER THE ROAD AT MISSOURI
            HIGHWAY 16. WATER HAS SINCE RECEDED.

&&

FUCHS
Local storm report, Jul 19, 11:45 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1145 AM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 AM     HEAVY RAIN       BEVERLY                 39.79N  90.99W
07/19/2010  M1.05 INCH       ADAMS              IL   TRAINED SPOTTER

            RAINFALL TOTAL OVER 20 MIN

&&

KARLIN
Local storm report, Jul 19, 11:55 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1155 AM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND DMG     MARTINSBURG             39.51N  90.84W
07/19/2010                   PIKE               IL   TRAINED SPOTTER

            2 INCH TREE LIMBS DOWN FROM A HEALTHY TREE

&&

KARLIN
Local storm report, Jul 19, 11:57 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1157 AM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND GST     CLARKSVILLE             39.37N  90.91W
07/19/2010  M64 MPH          PIKE               MO   TRAINED SPOTTER

            11...40-11...45 GUSTS BETWEEN 63 AND 65 MPH

&&

KARLIN
Local storm report, Jul 19, 11:58 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1158 AM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND GST     CLARKSVILLE             39.37N  90.91W
07/19/2010  M64 MPH          PIKE               MO   CO-OP OBSERVER

            1140-1145 AM GUSTS BETWEEN 63 AND 65 MPH

&&

CORRECTED REMARKS...SOURCE

KARLIN
Local storm report, Jul 19, 12:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1207 PM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 PM     FLASH FLOOD      2 E STURGEON            39.23N  92.24W
07/19/2010                   BOONE              MO   TRAINED SPOTTER

            AT DINWIDDIE SCHOOL ROAD AND HIGHWAY 22... 4 INCHES OF
            WATER FLOWING OVER THE ROAD. WATER WAS 6 INCHES DEEP ON
            ONE SIDE OF THE ROAD.

&&

FUCHS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 10:42 AM CDTSevere Thunderstorm WarningLSXAdams, Pike63 min
Jul 19, 11:06 AM CDTRiver Flood WarningLSXAdams38 days
Jul 19, 11:37 AM CDTSevere Thunderstorm WarningLSXBrown, Calhoun, Greene, Pike53 min
Jul 19, 11:56 AM CDTAreal Flood AdvisoryLSXAdams, Brown4 hr
Jul 19, 2:00 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair30 min
Jul 19, 5:42 PM CDTAreal Flood AdvisoryLSXAdams6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.